# SDR YENA2024062700916

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 58,358 hours, 20,652 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#745, JFK-PSE. ' DOOR 2L EXIT LIGHTS INOP; PERFORMED SPLICE REPAIR APPROX 12 INCHES FROM 45WL 2 EXIT DOOR SIGN WIRE -A IAW AMM ESPM 20-53-21-02 AND REPLACED TERMINAL WIRE 1 IAW ESPM 20-56-22. OPS CHECK OF 2L EXIT DOOR EMERGENCY LIGHT OK 33-51-00. MDDR CLEARED PLACARD REMOVED MX-4 UPDATED.'
